Publications (142)

2022

  1. Weighted Transplantation for Laguerre Coefficients

    Mediterranean Journal of Mathematics, Vol. 19, Núm. 2

  2. Fractional moments

    Integral Transforms and Special Functions

  3. An “Esoteric” Proof of Gelin-Cesàro Identity

    American Mathematical Monthly

2021

  1. Un cuerpo de revolución acotado de volumen finito y área lateral infinita

    Gaceta de la Real Sociedad Matematica Española, Vol. 24, Núm. 1, pp. 110-110

  2. Fourier series for coherent pairs of Jacobi measures

    Integral Transforms and Special Functions, Vol. 32, Núm. 5-8, pp. 437-457

  3. Discrete Harmonic Analysis Associated with Jacobi Expansions II: the Riesz Transform

    Potential Analysis

2020

  1. The convergence of discrete Fourier-Jacobi series

    Proceedings of the American Mathematical Society, Vol. 148, Núm. 6, pp. 2539-2550

  2. Soluciones a los problemas 361 a 368

    Gaceta de la Real Sociedad Matematica Española, Vol. 23, Núm. 1, pp. 137-145

  3. Problemas propuestos: números 401 al 408

    Gaceta de la Real Sociedad Matematica Española, Vol. 23, Núm. 3, pp. 535-550

  4. Problemas propuestos: números 385 a 392

    Gaceta de la Real Sociedad Matematica Española, Vol. 23, Núm. 1, pp. 135-136

  5. Maximal estimates for a generalized spherical mean Radon transform acting on radial functions

    Annali di Matematica Pura ed Applicata, Vol. 199, Núm. 4, pp. 1597-1619

  6. Discrete harmonic analysis associated with Jacobi expansions I: The heat semigroup

    Journal of Mathematical Analysis and Applications, Vol. 490, Núm. 2

2019

  1. Fourier series of Jacobi–Sobolev polynomials

    Integral Transforms and Special Functions, Vol. 30, Núm. 4, pp. 334-346

  2. Inconditional and quasi-greedy bases in Lp with applications to Jacobi polynomials Fourier series

    Revista matemática iberoamericana, Vol. 35, Núm. 2, pp. 561-574

  3. A weighted transplantation theorem for Jacobi coefficients

    Journal of Approximation Theory, Vol. 248

2018

  1. Hardy-Type Inequalities for Fractional Powers of the Dunkl–Hermite Operator

    Proceedings of the Edinburgh Mathematical Society, pp. 1-32

  2. Fourier series of Gegenbauer-Sobolev polynomials

    Symmetry, Integrability and Geometry: Methods and Applications, Vol. 14

  3. El producto de Wallis y Γ(1/2) = √π son lo mismo

    Gaceta de la Real Sociedad Matematica Española, Vol. 21, Núm. 3, pp. 566-566

  4. Bernoulli–Dunkl and Apostol–Euler–Dunkl polynomials with applications to series involving zeros of Bessel functions

    Journal of Approximation Theory, Vol. 235, pp. 20-45

  5. A Hardy Inequality for Ultraspherical Expansions with an Application to the Sphere

    Journal of Fourier Analysis and Applications, Vol. 2, Núm. 1, pp. 416-430